# SDR DHL2003604553

- Difficulty date: May 20, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON TOP SURFACE OF LT WING L/E (STA XS 246.518-250.089) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 38, TR  NR 57-85.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT DAMAGED AREA AND FABRICATED FILLER AND DOUBLER IAW SRM 57-2-1 FIG 38, TR NR 57-85.  CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLER INNER SIDE IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENRES IAW SRM 57-2-1 FIG 38, TR 57-85.
